# SDR DL767011467

- Difficulty date: September 3, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 58,075 hours, 27,263 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF OVERWING SLIDE DOOR SQUIB TEST,   SQUIBS WERE INADVERTANTLY FIRED. REPLACED SQUIB PANEL
